| Model Number |
CRP LX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.The follow up/corrective actions were not provided.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous high results were generated by multiple analyzers.The first and third samples were tested on a cobas 4000 c (311) stand alone system and a cobas 6000 c (501) module.The second sample was tested on two unknown roche analyzers.The event involved three samples from 1 patient tested with crplx c-reactive protein (latex).The patient's age was requested but was not provided.The patient's weight was requested but was not provided.The patient's gender was requested but was not provided.The patient's race was requested but was not provided.The patient's ethnicity was requested but was not provided.